RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pokrovskii, Georgii Vadimovich

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:51
Abstract pages:214
Full texts:4
References:18

http://www.mathnet.ru/eng/person124462
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. S. A. Pikuz, I. Yu. Skobelev, M. A. Alkhimova, G. V. Pokrovskii, J. Colgan, T. A. Pikuz, A. Ya. Faenov, A. A. Soloviev, K. F. Burdonov, A. A. Eremeev, A. D. Sladkov, R. R. Osmanov, M. V. Starodubtsev, V. N. Ginzburg, A. A. Kuz'min, A. M. Sergeev, J. Fuchs, E. A. Khazanov, A. A. Shaikin, I. A. Shaikin, I. V. Yakovlev, “Formation of a plasma with the determining role of radiative processes in thin foils irradiated by a pulse of the PEARL subpetawatt laser”, Pis'ma v Zh. Èksper. Teoret. Fiz., 105:1 (2017),  15–20  mathnet  elib; JETP Letters, 105:1 (2017), 13–17  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020